Turn on thread page Beta

Foot rash watch

Announcements
    • Thread Starter
    Offline

    1
    ReputationRep:
    Someone I know has developed a nasty rash on one of their feet. There's flakey skin in between their toes, which are quite red and sore. They've also started getting tiny tiny little dots on one of their hands. I've tried looking at Psoriasis websites but all the pictures I've seen are quite extreme cases of it so I'm not sure whether it's that or not. He won't go to a Dr until the Xmas holidays and I'm quite concerened about it. Any ideas as to what it could be?
    Offline

    10
    ReputationRep:
    It sounds like the athlete's foot that I used to get, though i'm not sure about the dots on the hands. There's not much you can do if your friend isn't willing to go to a doctor, unless you can persuade him to pop in and see a pharmacist.
    • Thread Starter
    Offline

    1
    ReputationRep:
    Yeah I've just spent some time looking on the NHS website and it looks like it's Athelete's Foot. He's going to try some cream for it and see how it goes from there.
    Offline

    1
    (Original post by clairey87)
    Someone I know has developed a nasty rash on one of their feet. There's flakey skin in between their toes, which are quite red and sore. They've also started getting tiny tiny little dots on one of their hands. I've tried looking at Psoriasis websites but all the pictures I've seen are quite extreme cases of it so I'm not sure whether it's that or not. He won't go to a Dr until the Xmas holidays and I'm quite concerened about it. Any ideas as to what it could be?
    Athlete's foot. The skin will peel off to reveal the dermis underneath giving your skin a reddish appearance. It's spread to the rest of the foot unless treated with anti-fungal cream. Make sure you wash your feet well well, dry properly between toes and wear well-ventilated shoes and change socks regularly.

    *pleased with self*
    Offline

    1
    ReputationRep:
    Sounds like athletes foot - try Scholl Spray or Daktarin (an anti-fungal)

    It can spread to any area of skin - so make sure that they wash their hands well, etc.

    Its not a serious problem, but can be unpleasant. Wouldnt recommend going to a Doc straight away - they should go and have a chat with their friendly local pharmacist
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: December 5, 2005
Poll
Do you like exams?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.